promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthDiseases & ConditionsInfectious Diseases · 1 decade ago

Have you ever taken Levaquin?

Have you ever been prescribed Levaquin? What was the experience like; did you have any side effects or problems with it? Since I have been taking it I have felt horrible. Bad mood, shaking, muscle ability, twitching, irritability, and extreme anxiety. Also very lightheaded,off balanced, and depersonalized at times. My Doctor says the medication should not make me feel like this, but I KNOW I am not imagining this. I have taken it once before and had similar effects. What was your experience like?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I have taken Levaquin for UTIs and have not had any problems. That said, if this is the second time you are experiencing problems with this medication, you need to talk to your doctor, or see another doctor. Just because these effects may not be common with this medication, or your doctor never saw these effects with this medication, does not mean that the medication is not causing the problems. Everyone reacts to medications differently.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Levaquin is a very good antibiotic one of the best to treat MRS or Cellulitis. I'm on it right now for a virile infection. Out of the fifty or so antibiotics Levaquin and Kellogg is the two that I am not tolerant to.

    You might try getting something different from the doctor but, all these allergic reactions, I don't think so but, there is a first time. Talk to the doc.

    P.S. It's one of the only Antibiotics to treat the flesh eating bacteria

    Source(s): former MedLab Technologist supervisor
    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.